Authors: Dragović, Vladimir 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: The algebraic Bethe ansatz and vacuum vectors
Journal: Publications de l'Institut Mathématique
Volume: 55
Issue: 69
First page: 105
Last page: 110
Issue Date: 1994
Rank: M24
ISSN: 0350-1302
We give a presentation of the Algebraic Bethe Ansatz, which applies uniformly to all 4 x 4 rank 1 solutions of the Yang equation and uses elementary linear algebra and algebraic geometry.
Publisher: Mathematical Institute of the SASA

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.